# SDR HALA2010033100145

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,259 hours, 17,541 cycles
- Engine: Pwa PW4062
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  NR 2 ENG FAN BLADE NR 1 TIP DAMAGED.  REPAIRED IAW AMM 72-31-02.  EDDY CURRENT INSPECTED IAW AMM 72-31-02, NO CRACK IND.
